zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Elliptic hypergeometric series on root systems. (English) Zbl 1066.33017
The author studies elliptic hypergeometric series on root systems. He obtains elliptic analogues for the Gustafson--Milne type series on the root systems $A_n$, $C_n$ and $D_n$. In the case of root systems $A_n$ and $D_n$ the proof is based on an elliptic partial fraction expansion and an induction. For this root system $C_n$ the multivariable hypergeometric summations are obtained through convenient determinant evaluations. The main formula is deduced as a special case of a multivariable Jackson sum of {\it S. O. Warnaar} [Constructive Approximation, 18, 479-502 (2002; Zbl 1040.33013)]. From these summation and transformation formulas there are deduced corresponding elliptic Bailey transformations.

MSC:
33D67Basic hypergeometric functions associated with root systems
11F50Jacobi forms
WorldCat.org
Full Text: DOI arXiv
References:
[1] G. Bhatnagar, Inverse relations, generalized bibasic series and their U(n) extensions, Ph.D. Dissertation, Ohio State University, 1995.
[2] Bhatnagar, G.: Dn basic hypergeometric series. Ramanujan J. 3, 175-203 (1999) · Zbl 0930.33012
[3] Bhatnagar, G.; Schlosser, M.: Cn and dn very-well-poised $10{\phi}9$ transformations. Constr. approx. 14, 531-567 (1998) · Zbl 0936.33009
[4] Date, E.; Jimbo, M.; Kuniba, A.; Miwa, T.; Okado, M.: Exactly solvable Sós models. II. proof of the star-triangle relation and combinatorial identities. Conformal field theory and solvable lattice models, 17-122 (1988) · Zbl 0679.17011
[5] Denis, R. Y.; Gustafson, R. A.: An $SU(n)$ q-beta integral transformation and multiple hypergeometric series identities. SIAM J. Math. anal. 23, 552-561 (1992) · Zbl 0777.33009
[6] Van Diejen, J. F.: On certain multiple bailey, Rogers and dougall type summation formulas. Publ. res. Inst. math. Sci. 33, 483-508 (1997) · Zbl 0894.33007
[7] Van Diejen, J. F.; Spiridonov, V. P.: An elliptic macdonald-morris conjecture and multiple modular hypergeometric sums. Math. res. Lett. 7, 729-746 (2000) · Zbl 0981.33013
[8] Van Diejen, J. F.; Spiridonov, V. P.: Elliptic Selberg integrals. Internat. math. Res. not. 20, 1083-1110 (2001) · Zbl 1010.33010
[9] Van Diejen, J. F.; Spiridonov, V. P.: Modular hypergeometric residue sums of elliptic Selberg integrals. Lett. math. Phys. 58, 223-238 (2001) · Zbl 1014.33011
[10] Eichler, M.; Zagier, D.: The theory of Jacobi forms. (1985) · Zbl 0554.10018
[11] Felder, G.: Elliptic quantum groups. Xith international congress of mathematical physics, 211-218 (1995) · Zbl 0998.17015
[12] Felder, G.; Varchenko, A.: The elliptic gamma function and $SL(3,Z)\ltimes Z$3. Adv. math. 156, 44-76 (2000) · Zbl 1038.11029
[13] Frenkel, I. B.; Turaev, V. G.: Elliptic solutions of the Yang-Baxter equation and modular hypergeometric functions. The Arnold-Gelfand mathematical seminars, 171-204 (1997) · Zbl 0974.17016
[14] Gasper, G.; Rahman, M.: Basic hypergeometric series. (1990) · Zbl 0695.33001
[15] Gessel, I. M.; Krattenthaler, C.: Cylindric partitions. Trans. amer. Math. soc. 349, 429-479 (1997) · Zbl 0865.05003
[16] Gustafson, R. A.: A whipple’s transformation for hypergeometric series in $U(n)$ and multivariable hypergeometric orthogonal polynomials. SIAM J. Math. anal. 18, 495-530 (1987) · Zbl 0607.33015
[17] Gustafson, R. A.: Multilateral summation theorems for ordinary and basic hypergeometric series in $U(n)$. SIAM J. Math. anal. 18, 1576-1596 (1987) · Zbl 0624.33012
[18] Gustafson, R. A.: The macdonald identities for affine root systems of classical type and hypergeometric series very-well-poised on semisimple Lie algebras. Ramanujan international symposium on analysis, 185-224 (1989)
[19] Gustafson, R. A.: A generalization of Selberg’s beta integral. Bull. amer. Math. soc. 22, 97-105 (1990) · Zbl 0693.33001
[20] Gustafson, R. A.: Some q-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras. Trans. amer. Math. soc. 341, 69-119 (1994) · Zbl 0796.33012
[21] Gustafson, R. A.; Krattenthaler, C.: Determinant evaluations and $U(n)$ extensions of heine’s $2{\phi}1$-transformations. Special functions, q-series and related topics, 83-89 (1997) · Zbl 0869.33011
[22] Holman, W. J.; Biedenharn, L. C.; Louck, J. D.: On hypergeometric series well-poised in $SU(n)$. SIAM J. Math. anal. 7, 529-541 (1976) · Zbl 0329.33013
[23] Jackson, F. H.: The basic gamma-function and the elliptic functions. Proc. roy. Soc. London A 76, 127-144 (1905) · Zbl 36.0508.04
[24] Kajihara, Y.; Noumi, M.: Raising operators of row type for macdonald polynomials. Compositio math. 120, 119-136 (2000) · Zbl 0944.05094
[25] C. Krattenthaler, The major counting of nonintersecting lattice paths and generating functions for tableaux, Mem. Amer. Math. Soc. 115 (1995), no. 552. · Zbl 0830.05003
[26] Milne, S. C.: An elementary proof of the macdonald identities for $A(1)$l. Adv. math. 57, 34-70 (1985) · Zbl 0586.33011
[27] Milne, S. C.: Multiple q-series and $U(n)$ generalizations of Ramanujan’s $1{\Psi}1$ sum. Ramanujan revisited, 473-524 (1988) · Zbl 0653.10012
[28] Milne, S. C.: Balanced $3{\phi}2$ summation theorems for $U(n)$ basic hypergeometric series. Adv. math. 131, 93-187 (1997) · Zbl 0886.33014
[29] Milne, S. C.: Transformations of $U(n+1)$ multiple basic hypergeometric series. Physics and combinatorics 1999, 201-243 (2001) · Zbl 1010.33012
[30] Milne, S. C.: Infinite families of exact sums of squares formulas, Jacobi elliptic functions, continued fractions, and Schur functions. Ramanujan J. 6, 7-149 (2002) · Zbl 1125.11315
[31] Milne, S. C.; Lilly, G. M.: Consequences of the al and cl bailey transform and bailey lemma. Discrete math. 139, 319-346 (1995) · Zbl 0870.33012
[32] Milne, S. C.; Newcomb, J. W.: $U(n)$ very-well-poised $10{\phi}9$ transformations. J. comput. Appl. math. 68, 239-285 (1996) · Zbl 0870.33013
[33] Persson, A.; Böiers, L. -C.: Analys i en variabel. (2001)
[34] E.M. Rains, BCn-symmetric polynomials, math.QA/0112035.
[35] Rosengren, H.: A proof of a multivariable elliptic summation formula conjectured by warnaar. Contemp. math. 291, 193-202 (2001) · Zbl 1040.33014
[36] H. Rosengren, Reduction formulae for Karlsson-Minton type hypergeometric functions, Constr. Approx., to appear. · Zbl 1077.33031
[37] Ruijsenaars, S. N. M.: First order analytic difference equations and integrable quantum systems. J. math. Phys. 38, 1069-1146 (1997) · Zbl 0877.39002
[38] Schlosser, M.: Multidimensional matrix inversions and ar and dr basic hypergeometric series. Ramanujan J. 1, 243-274 (1997) · Zbl 0934.33006
[39] Schlosser, M.: Summation theorems for multidimensional basic hypergeometric series by determinant evaluations. Discrete math. 210, 151-169 (2000) · Zbl 0941.33012
[40] Spiridonov, V. P.: Elliptic beta integrals and special functions of hypergeometric type. Integrable structures of exactly solvable two-dimensional models of quantum field theory, 305-313 (2001) · Zbl 0997.33010
[41] Spiridonov, V. P.: Theta hypergeometric series. Asymptotic combinatorics with applications to mathematical physics, 307-327 (2002) · Zbl 1041.11032
[42] Spiridonov, V. P.: An elliptic incarnation of the bailey chain. Internat. math. Res. not. 37, 1945-1977 (2002) · Zbl 1185.33023
[43] Spiridonov, V.; Zhedanov, A.: Spectral transformation chains and some new biorthogonal rational functions. Comm. math. Phys. 210, 49-83 (2000) · Zbl 0989.33008
[44] Stokman, J. V.: On BC type basic hypergeometric orthogonal polynomials. Trans. amer. Math. soc. 352, 1527-1579 (2000) · Zbl 0936.33008
[45] Tannery, J.; Molk, J.: Éléments de la théorie des fonctions elliptiques, tome III: Calcul intégral. (1898) · Zbl 29.0379.11
[46] Warnaar, S. O.: Summation and transformation formulas for elliptic hypergeometric series. Constr. approx. 18, 479-502 (2002) · Zbl 1040.33013
[47] Whittaker, E. T.; Watson, G. N.: A course on modern analysis. (1927) · Zbl 53.0180.04